# SDR UHLA2010120200296

- Difficulty date: December 2, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N644RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000064
- Aircraft time: 16,996 hours, 10,636 cycles
- Engine: Ge CF34*
- System (JASC): 2565 · Escape Slide
- Part: Handle
- Condition: Binding
- Location: R1 Door Slide
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 SLIDE ARM LEVER/HANDLE DOES NOT MOVE ALL THE WAY TO THE TOP/DISARMED POSITION.  INSPECTED R1 DOOR IAW MM 52-41-00.  OPS CHECK GOOD, COULD NOT DUPLICATE.
